... developed very bad joint and muscle pain. i have had it ever since. it is diagnosed as fibromyalgia. i never had this until i started taking the norethindrone. has anyone else experienced this too while on this med. was it just coincidence or is the med causing my bad joint and muscle pain. i would really appreciate an answer
There. Are no side effects of it like that. Fibro is a mystery. Some meds can trigger it.. Its probably coincidence.
I'm assuming you originally began using this drug for menstrual or uterus problems. If it were me, I would see my MD and ask for another drug for your original problem plus pain medication for fibromyalgia. I have severe nerve pain in my lower body but I haven't progressed to fibromyalgia yet. From what I know of it, you're likely in worse pain than me, and the only thing I ever found that made the nerve pain bearable was a large dose of Oxycontin, a strong narcotic. The problem, of course, is that the body acclimates to the narcotic and one needs more of the drug to attain the same relief. When this occurs, it's time to start a different type of pain pill while weaning off of the particular narcotic you may be on. Sad to say, as far as I know, there isn't a cure for fibromyalgia, but you may find some relief thru drugs and/or a pain management program. Your GP should be able to connect you with a decent pain management program if there's a medium to large sized city within reasonable distance from where you live. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Aug 2010 • 1 answer
Fibromyalgia flare, need advice re; muscle relaxers, is it OK to take Baclofen after taking Zanafle?
Updated 14 Apr 2012 • 11 answers
Updated 12 Oct 2017 • 9 answers
Updated 6 Apr 2014 • 1 answer
Updated 23 Aug 2016 • 1 answer